# SDR QXEA2018030100080

- Difficulty date: March 1, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 26,048 hours, 27,756 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Door Frame
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR DIFFICULT TO OPEN DUE TO UPPER CORNER CATCHING ON LAV DOOR TRIM. REMOVED FROM SERVICE. FOUND LAV DOOR HINGE SCREWS LOOSE. RETIGHTENED SCREWS LAV DOOR AND COCKPIT DOOR HAVE PROPER FREEDOM OF MOVEMENT. RETURNED TO SERVICE. NO PARTS REPLACED.
